Green's dyadics for a class of bi-anisotropic media with axial bi-anisotropy

F. Olyslager, I. Lindell

    Research output: Contribution to journalArticleScientificpeer-review

    Original languageEnglish
    Pages (from-to)1888-1890
    JournalIEEE Transactions on Antennas and Propagation
    Volume46
    Issue number12
    Publication statusPublished - 1999
    MoE publication typeA1 Journal article-refereed

    Keywords

    • bi-anisotropic media
    • electromagnetic theory

    Cite this